Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Compact space")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 851

  • Page / 35

Export

Selection :

  • and

First countable extensions of regular spacesSIMON, Petr; TIRONI, Gino.Proceedings of the American Mathematical Society. 2004, Vol 132, Num 9, pp 2783-2792, issn 0002-9939, 10 p.Article

A remark on the homomorphism on C(X)ERCAN, Z; ONAL, S.Proceedings of the American Mathematical Society. 2005, Vol 133, Num 12, pp 3609-3611, issn 0002-9939, 3 p.Article

Natural examples of Valdivia compact spacesKALENDA, Ondrej F. K.Journal of mathematical analysis and applications. 2009, Vol 350, Num 2, pp 464-484, issn 0022-247X, 21 p.Article

Natural examples of Valdivia compact spacesKALENDA, Ondrej F. K.Journal of mathematical analysis and applications. 2008, Vol 340, Num 1, pp 81-101, issn 0022-247X, 21 p.Article

Nonmetric compact spaces and nonmeasurable processesDUDLEY, R. M.Proceedings of the American Mathematical Society. 1990, Vol 108, Num 4, pp 1001-1005, issn 0002-9939, 5 p.Article

Quasi-States and quasi-measuresAARNES, J. F.Advances in mathematics (New York, NY. 1965). 1991, Vol 86, Num 1, pp 41-67, issn 0001-8708, 27 p.Article

On compactness of the space of policies in stochastic dynamic programmingBALDER, E. J.Stochastic processes and their applications. 1989, Vol 32, Num 1, pp 141-150, issn 0304-4149, 10 p.Article

Compact Hausdorff Pseudoradial Spaces and their Pseudoradial OrderMODENA, Stefano; TIRONI, Gino.Extracta mathematicae. 2010, Vol 25, Num 3, pp 309-315, issn 0213-8743, 7 p.Conference Paper

A note on r-embeddingsSTRAMACCIA, L.Cahiers de topologie et géométrie différentielle. 1995, Vol 36, Num 2, pp 141-151, issn 0008-0004Article

A simple proof of Tychonoff's theorem via netsCHERNOFF, P. R.The American mathematical monthly. 1992, Vol 99, Num 10, pp 932-934, issn 0002-9890Article

Structural characteristics of fuzzy measure on S-compact spacesWANG ZHENYUAN.International journal of general systems (Print). 1990, Vol 17, Num 4, pp 309-316, issn 0308-1079Article

An intuitionistic proof of Tychonoff's theoremCOQUAND, T.The Journal of symbolic logic. 1992, Vol 57, Num 1, pp 28-32, issn 0022-4812Article

ON CORSON COMPACTA AND EMBEDDINGS OF C(K) SPACESMARCISZEWSKI, Witold; PLEBANEK, Grzegorz.Proceedings of the American Mathematical Society. 2010, Vol 138, Num 12, pp 4281-4289, issn 0002-9939, 9 p.Article

An observation on relcompact spacesERCAN, Z.Proceedings of the American Mathematical Society. 2006, Vol 134, Num 3, pp 917-920, issn 0002-9939, 4 p.Article

Weak* dentability index of spaces C([0,α])HAJEK, Petr; LANCIEN, Gilles; PROCHAZKA, Antonin et al.Journal of mathematical analysis and applications. 2009, Vol 353, Num 1, pp 239-243, issn 0022-247X, 5 p.Article

Metacompact subspaces of products of ordinalsFLEISSNER, William G.Proceedings of the American Mathematical Society. 2002, Vol 130, Num 1, pp 293-301, issn 0002-9939Article

The top cohomology class of certain spacesMURILLO, A.Journal of pure and applied algebra. 1993, Vol 84, Num 2, pp 209-214, issn 0022-4049Article

Supplement to «hodge spectral sequence on compact Kähler spaces»OHSAWA, T.Publications of the Research Institute for Mathematical Sciences. Series A. 1991, Vol 27, Num 3, pp 505-507, issn 0034-5318Article

Extensions of endomorphisms of C(X)FEINSTEIN, J. F; OLIVER, T. J.Proceedings of the American Mathematical Society. 2007, Vol 135, Num 1, pp 109-117, issn 0002-9939, 9 p.Article

Approximation Bound of Mixture Networks in Lpw SpacesZONGBEN XU; JIANJUN WANG; DEYU MENG et al.Lecture notes in computer science. 2006, pp 60-65, issn 0302-9743, isbn 3-540-34439-X, 6 p.Conference Paper

Compact roundtrip routing in directed networksCOWEN, Lenore J; WAGNER, Christopher G.Journal of algorithms (Print). 2004, Vol 50, Num 1, pp 79-95, issn 0196-6774, 17 p.Article

Trimmed trees and embedded particle systemsFLEISCHMANN, Klaus; SWART, Jan. M.Annals of probability. 2004, Vol 32, Num 3A, pp 2179-2221, issn 0091-1798, 43 p.Article

On the goodness of some types of fuzzy paracompactnessBÜLBÜL, A; WARNER, M. W.Fuzzy sets and systems. 1993, Vol 55, Num 2, pp 187-191, issn 0165-0114Article

Taxonomies of model-theoretically defined topological propertiesBANKSTON, P.The Journal of symbolic logic. 1990, Vol 55, Num 2, pp 589-603, issn 0022-4812, 15 p.Article

Embeddings and frames of function spacesTKACHUK, Vladimir V.Journal of mathematical analysis and applications. 2009, Vol 357, Num 1, pp 237-243, issn 0022-247X, 7 p.Article

  • Page / 35